# SDR AALA201812139028

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 57,871 hours, 23,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR WAS FLASHING A RED LIGHT,  NO SMOKE WAS SEEN.  MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 26-14-00.
